# SDR CHQA20120725249

- Difficulty date: July 25, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 26,848 hours, 21,839 cycles
- Engine: Allsn AE3007A
- Engine time: 23,420 hours, 20,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RIGHT SILL BETWEEN FRAMES 61 AND 64.  MAINTENANCE REMOVED THE CORROSION IN ACCORDANCE WITH SRM 51-10-03, THE REMAINING MATERIAL WAS FOUND TO BE WITHIN LIMITS IN ACCORDANCE WITH SRM 53-31-10.
